# SDR FDEA201508102522

- Difficulty date: August 10, 2015
- Submitted: August 10, 2015
- Operation: Air carrier
- Aircraft: N955FD
- Make and model: Boeing 757236
- Aircraft serial: 29114
- Aircraft time: 315 hours, 18,758 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Collar
- Condition: Broken
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR HOLD OPEN LOCK COLLAR BROKEN.  R & R L1 DOOR HOLD OPEN LOCK ASSEMBLY IAW MM 52-11-08-8.  OPERATIONS CHECKED GOOD.  OK FOR SERVICE.
